# SDR PLGA991006

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124300
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS-SYR - FLT 4776 - CREW NOTED THAT THE LEFT INTAKEO LIGHT ILLUMINATED WHEN SYSTEM WAS SELECTED ON.  ATTEMPTS FAILED IN TRYING TO RESET THE SYSTEM PER THE CHECKLIST.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DUCT PARTICLE SEPARATOR IN THE LEFT INTAKE SYSTEM.  LEFT INTAKE HEAT SYSTEM WAS OPERATIONALLY CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
